# SDR 2020FA0000403

- Difficulty date: September 1, 2020
- Submitted: September 11, 2020
- Operation: General aviation
- Aircraft: N6604H
- Make and model: Piper J3C-65
- Aircraft serial: 19797
- Aircraft time: 3,196 hours
- System (JASC): 2720 · Rudder Control System
- Part: Tab
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER CABLE ATTACHMENT TAB BROKE OFF DURING LANDING ROLLOUT LEFT REAR RUDDER TAB.
